# SDR 4VAA2023053023004

- Difficulty date: May 23, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N505JA
- Make and model: Saab 2000SAAB
- Aircraft serial: 005
- Aircraft time: 35,308 hours, 34,886 cycles
- System (JASC): 3400 · Navigation System
- Part: Display
- Part number: 6229978024
- Part serial: 622
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

THE CREW REPORTED THAT AFTER TAKE OFF THE CO PILOT ND SCREEN WENT BLANK. THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED THE RIGHT-HAND MFD. OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
